Density theorems revisited

Csörnyei, Marianna: Density theorems revisited. Acta scientiarum mathematicarum, (64) 1-2. pp. 59-65. (1998)

[img] Cikk, tanulmány, mű
math_064_numb_001_002_059-065.pdf
Hozzáférés joga: Campus

Download (889kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1998
Volume: 64
Number: 1-2
Page Range: pp. 59-65
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 65. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15687

Actions (login required)

View Item View Item